Mirjana Vuletić

Assistant Professor of Mathematics

 
 

CONTACT INFO

_________________________________________


Office: Science 3-086
Phone: (617) 287-7418
Dept. Phone: (617) 287-6440
Fax: (617) 287-6433
Email: Mirjana.Vuletic<at>umb<dot>edu


Mailing Address:

Department of Mathematics
University of Massachusetts Boston
100 William T. Morrissey Boulevard
Boston, MA 02125

COURSES

_____________________________________________________________________________________


Math 480

RESEARCH INTERESTS

____________________________________________________________________________________


Statistical Physics, Probability, Representation Theory, Combinatorics

BACKGROUND

_____________________________________________________________________________________


Education: Ph.D. California Institute of Technology, 2009.

PUBLICATIONS

_____________________________________________________________________________________


Plane overpartitions and cylindric partitions, with S.Corteel and C. Savelief, Jour. of Comb. Theory A, Vol.118, Issue 4, (2011), 1239-1269, arXiv: 0903.2039, POCP.pdf

A generalization of MacMahon’s formula, Transactions of Amer. Math. Soc. 361 (2009), 2789-2804, arXiv: 0707.0532, GMMF.pdf

The shifted Schur process and asymptotics of large random strict plane partitions, International Research Notices (2007) Vol. 2007: article ID rnm043, 53 pages, arXiv: math-ph/0702068, SSP.pdf

Characterization of wave front sets by wavelet transforms, Tohoku Math. J. (2) 58, no.3, (2006), 369-391, WFWT.pdf

The Gaussian free field and Pfaffian processes, in preparation, GFFPP.pdf

On a problem of coloring of Ramsey type in real space, shorter versions appeared in Kömal  (1996) and Tangenta (1997), PCRTRS.pdf

CURRICULUM VITAE

_____________________________________________________________________________________


CV.pdf